# SDR AALA20130604002

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 40,427 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY AT LT NR 1 DOOR.  OPS CHECK NORMAL.
